# SDR S2YA05007

- Difficulty date: January 20, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 7015327905
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 11,332 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW DECLARED AN EMERGENCY DUE TO THE SMELL OF SMOKE ACCOMPANIED BY WITH THE LIGHT RESEMBLANCE OF SMOKE IN THE COCKPIT.  THE CREW MADE AN AIR-TURN-BACK.  MECHANIC REPLACED THE GPS-300 FLIGHT DIRECTOR AND AUTO PILOT CONTROL PANEL.  OPERATIONAL CHECK REVEALED THE AUTO PILOT NOW DID NOT WORK WITH THE NEW PANEL.  THE AUTO PILOT FUNCTION WAS MELED.  ON 01/23/05 THE MEL WAS CLEARED BY REPLACING THE GPS-300 PANEL AGAIN.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE.  (K)
